# SDR UIEA2012022300058

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 55,725 hours, 8,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND DAMAGE TO THE RT INBD MID FLAP L/E EXTERNAL SKIN.  DAMAGE EXCEEDED THE LIMITS OF SRM 57-60-01, FIG 101.
